RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1993, Volume 184, Number 6, Pages 151–159 (Mi msb996)  

This article is cited in 1 scientific paper (total in 1 paper)

A uniqueness theorem and intersections of nilpotent subgroups in finite groups

V. I. Zenkov


Abstract: A uniqueness theorem is proved for a finite group and a nilpotent subgroup.

Full text: PDF file (989 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1994, 79:1, 223–229

Bibliographic databases:

UDC: 512.542.5
MSC: Primary 20D15, 20D20; Secondary 20D35
Received: 25.07.1991

Citation: V. I. Zenkov, “A uniqueness theorem and intersections of nilpotent subgroups in finite groups”, Mat. Sb., 184:6 (1993), 151–159; Russian Acad. Sci. Sb. Math., 79:1 (1994), 223–229

Citation in format AMSBIB
\Bibitem{Zen93}
\by V.~I.~Zenkov
\paper A uniqueness theorem and intersections of nilpotent subgroups in finite groups
\jour Mat. Sb.
\yr 1993
\vol 184
\issue 6
\pages 151--159
\mathnet{http://mi.mathnet.ru/msb996}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1234593}
\zmath{https://zbmath.org/?q=an:0839.20031}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1994
\vol 79
\issue 1
\pages 223--229
\crossref{https://doi.org/10.1070/SM1994v079n01ABEH003497}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PP19200014}


Linking options:
  • http://mi.mathnet.ru/eng/msb996
  • http://mi.mathnet.ru/eng/msb/v184/i6/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zagorin D., Kazarin L., “Abelian Aba-Factorization of Finite Groups”, Dokl. Akad. Nauk, 347:5 (1996), 590–592  mathnet  mathscinet  zmath  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:180
    Full text:62
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020